QUESTION OF DRUG INTERACTION ??

by ROBERTT
(NEW YORK CITY)



I HAVE A SEVER SINUS,UPPER RESPIRATORY INFECTION WHIZ WHEN I TAKE DEEP BREATH.
I AM WAS TAKING 1 PREDISONE 20 MG TWICE A DAY WITH FOOD FOR 5 DAYS NOW 1 ADAY FOR 5 DAYS
ALSO A HAVE TAKED LEVFLOXACIN 500 MG ONCE A DAY FOR 3 DAYS 3 DAYS STILL HAVE 7 DAYS TO GO
I HAVE BEEN USING SYMBICORT 160/4.5 INHALER 2 PUFFS TWICE A DAY FOR 3 DAYS
IT SEEMS TO BE WORKING AND I AM GETTING BETTER
I WAS TOLD TO FINISH MEDS TILL THEY ARE FINISHED HOWEVER I WAS TOLD MY A FRIEND THAT THIS IS NOT A GOOD COMBINATION I AM 75 IN GOOD HEALTH NO HEALTH ISSUES EXCEPT FOR THIS RECENT CONDITION

Comments for QUESTION OF DRUG INTERACTION ??

Click here to add your own comments

Fluoroquinolones and prednisone
by: Kerri Knox, The Immune Queen

Yes, the Fluoroquinolones and Prednisone, or any corticosteroid medication, including inhaled, are not supposed to be given together. Particularly in someone over 65, the chances get higher of having problems from the combination.

I hope that you are not also taking an over the counter or prescription pain reliever that contains Ibuprofen or any other NSAID, as the combination of NSAIDs and Levaquin also increases your chance of having serious toxicity problems.

I can't imagine the risk if you are taking all 3 of those together. That's an extremely dangerous combination.



Kerri Knox RN Immune Health Queen

Kerri Knox, RN- The Immune System Queen
Functional Medicine Practitioner
Immune System
Side Effects

PS: Don't forget that I wrote the book on Fluoroquinolone Toxicity. Get The Fluoroquinolone Toxicity Solution today and get the best available program to end your struggle with the symptoms of Fluoroquinolone damage and toxicity today.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Quinolone Antibiotics and Levaquin Tendonitis.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video